Hi Blue2, I'm so sorry for what you're going through with dysport. Hopefully, it will wear off for you. It's so hard to know. Hopefully, it hasn't caused you nerve damage or to your glands. And with dry eyes/ vision impairment. I lost all tearing ability, which then had caused terrible eye infections, etc. I got so sick as it progressed with spreading into my lungs & causing pneumonia, & diagnosed with emphysema. I don't smoke. I don't want to make you feel worse or to scare you more than you already are.
My experience too was a first & also very horrible which had caused me permanent injury. Did you research on it & talk to your doctor about possible side effects? I ask this because dysport has been on the market for awhile now in the U.S. since 2009, as the FDA then approved for it to be used, but only with a black box warning. Not all doctors are making known to the patients about this warning & with the reports of serious side effects. I had my experience shortly after it was FDA approved in 2009, just a few months later as a Christmas gift to myself & was not informed by my doctor, nor was made aware of the black box warning. It nearly killed me.
Good luck & God Bless. I hope you get better, too.